RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 21, Number 3, Pages 376–387 (Mi tmf3906)  

This article is cited in 2 scientific papers (total in 2 papers)

Projection formalism in the theory of irreversible processes

V. P. Vstovskii


Abstract: A modification is proposed in the formalism of the Brussels school in conjugation with the projection technique; this considerably simplifies the proof of the main results of the theory. The method is used to construct a macroscopic description on a dynamical basis. It is shown that under very general assumptions concerning the nature of the system and the properties of the basic structural elements of the theory (under which subdynamics and synchronization need not hold in the generally adopted sense) the dynamical description goes over on the coarse-grained time scale into a closed, causal macrodescription with exponentially small error.

Full text: PDF file (1492 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 21:3, 1214–1222

Bibliographic databases:

Received: 07.01.1974

Citation: V. P. Vstovskii, “Projection formalism in the theory of irreversible processes”, TMF, 21:3 (1974), 376–387; Theoret. and Math. Phys., 21:3 (1974), 1214–1222

Citation in format AMSBIB
\Bibitem{Vst74}
\by V.~P.~Vstovskii
\paper Projection formalism in the theory of irreversible processes
\jour TMF
\yr 1974
\vol 21
\issue 3
\pages 376--387
\mathnet{http://mi.mathnet.ru/tmf3906}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=475344}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 21
\issue 3
\pages 1214--1222
\crossref{https://doi.org/10.1007/BF01038100}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3906
  • http://mi.mathnet.ru/eng/tmf/v21/i3/p376

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. M. Yul'met'yev, “Bogolyubov's abridged description of equilibrium systems and derivation of an equation for the radial distribution function in a liquid”, Theoret. and Math. Phys., 25:2 (1975), 1100–1108  mathnet  crossref  mathscinet
    2. V. P. Vstovskii, “Macroscopic description of open dynamical systems”, Theoret. and Math. Phys., 31:3 (1977), 540–548  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:159
    Full text:73
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021